# SDR CALA0001647

- Difficulty date: October 25, 2000
- Submitted: October 27, 2000
- Operation: Air carrier
- Aircraft: N14871
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48022
- Aircraft time: 45,137 hours, 25,588 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND MID CARGO LT TIE DOWN TRACK CORRODED AT FS 522 - 798.  THE CORROSION WAS REMOVED IAW SRM 51-10-3.  THE TRACK WAS TREATED AND PRIMED FROM FS 522 - 617 AND FROM 700 - 798.  FS 617 - 700 WAS FOUND OUT OF LIMITS.  A REPAIR TRACK WAS INSTALLED FROM FS 617 - 700 USING REPAIR SPLICES IAW SRM 51-10-4, 53-05, FIGURE 46, 51-10-3, 51-30-2, AND 51-30-1.
